| Model Number |
G124 |
| Medical Device Problem Codes |
Failure to Convert Rhythm (1540); Material Integrity Problem (2978)
| Health Effect - Clinical Codes |
Pain (1994); Impaired Healing (2378)
| Date of Event |
08/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) claimed their device was defective.Additionally, the patient reported that they received 6 shocks and were hospitalized.Technical services (ts) was consulted and documented the patients concerns, further noting that the patient experienced pain from the delivered shocks and stated their incision was not healing.The patient additionally stated that they believe a boston scientific technician detected an anomaly prior but was dismissed by a colleague.Ts informed the patient why shocks occur.No additional adverse patient effects were reported.This crt-d remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.